More than a dozen parents whose children attend Orange High School in Hillsborough, NC, told The North Carolina Beat that at least six students overdosed on Wednesday.
According to the parents, students overdosed on “candy” laced with fentanyl.
One parent says her 17-year-old child told her about the overdoses Wednesday during their family dinner.
The North Carolina Beat researched and found that these candies are called “Rainbow Fentanyl.” They look like candy to attract children and teenagers. The pills often look like sweet tart candy, blocks that look like sidewalk chalk, or a Laffy taffy.
HERE ARE A FEW PICTURES OF WHAT THE CANDIES LOOK LIKE:
It’s unclear what kind was taken by the alleged six students at Orange County High School, but parents are outraged that neither the school nor police have released a statement about the overdoses.
HERE ARE POSTS WE FOUND OF PARENTS WHO SPOKEN OUT ABOUT THE OVERDOSES:
Here’s one of many emails we received about the alleged overdoses at Orange High School:
If you have more information about the alleged overdoses at Orange High School or a story you think the public should know about, send it to email@example.com.